Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Strategies for Treatment-Experienced HIVersStrategies for Treatment-Experienced HIVers
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


drug reaction?
Nov 4, 2006

hi doc! Have been on drugs for five years and have had my ups and downs, won't go into details. I was doing great, VL 0, put on weight etc very healthy (despite the chronic coughs and colds), very happy and very busy. Since a month now I have neusia and fatigue. Could it be the new kaletra? I thought it had the same composition as the old one? By the way I'm was infected either at birth or before so....

Response from Dr. Daar

Thank you for the post.

There are some differences in the formulations of Kaletra. In general it is hoped that the new formulation will actually be better tolerated than the old one, but experience remains limited. If your symptoms are persistent and came on in association with changing formulations, and do not appear to be related to any other medical conditions or new medications it is certainly conceivable that it could be the new formulation of Kaletra. You should discuss with your provider other possible causes and specific treatments for your symptoms. If the symptoms persist and there are no other explanations you should discuss with your provider the possibility of changing your regimen.

Best, Eric


Previous
High Viral Load
Next
Should I stop taking medication now?

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement